| Model Number |
CNWET0 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported with the description of faulty lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in a.3.A., b.5., d.1., d.2., d.4., d.5., d.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and it states that the problem occurred during lens loading they have applied viscoelastic to the upper side of the lens and a drop on the external side of the container, exactly as shown in the instructional video and took the lens out of the container (the haptic) and placed it on the viscoelastic drop.When tried to insert the lens into the cartridge, the leading haptic came into contact with the upper surface of the cartridge and got stuck.It adhered so strongly so they have to pull the other haptic with such force that became unsure whether it had been damaged.So eventually managed to release the haptic, but the surgeon didn¿t implant the lens due to a possible defect.Instead, they chosen to use the backup lens.